VOL. 4 · NO. 2 | 2004
 
VIEW ALL ABSTRACTS +
Articles
Weiping Li
Algebr. Geom. Topol. 4 (2), 647-684, (2004) DOI: 10.2140/agt.2004.4.647
KEYWORDS: monotone Lagrangian submanifold, Maslov index, Floer cohomology, spectral sequence, 53D40, 53D12, 70H05
Stanislav Jabuka, Thomas E Mark
Algebr. Geom. Topol. 4 (2), 685-719, (2004) DOI: 10.2140/agt.2004.4.685
KEYWORDS: Heegaard Floer homology, Mapping tori, 57R58, 53D40
D B McReynolds
Algebr. Geom. Topol. 4 (2), 721-755, (2004) DOI: 10.2140/agt.2004.4.721
KEYWORDS: Borel subgroup, cusp cross-section, Hyperbolic space, nil manifold, subgroup separability., 57M50, 20G20
Daciberg Lima Gonçalves, John Guaschi
Algebr. Geom. Topol. 4 (2), 757-780, (2004) DOI: 10.2140/agt.2004.4.757
KEYWORDS: Braid group, configuration space, torsion, Fadell–Neuwirth short exact sequence, 20F36, 55R80, 55Q52, 20F05
J Daniel Christensen, Daniel C Isaksen
Algebr. Geom. Topol. 4 (2), 781-812, (2004) DOI: 10.2140/agt.2004.4.781
KEYWORDS: spectrum, pro-spectrum, Spanier-Whitehead duality, closed model category, colocalization, 55P42, 55P25, 18G55, 55U35, 55Q55
Mokhtar Aouina, John R Klein
Algebr. Geom. Topol. 4 (2), 813-827, (2004) DOI: 10.2140/agt.2004.4.813
KEYWORDS: configuration space, fiberwise suspension, embedding up to homotopy, Poincaré embedding, 55R80, 57Q35, 55R70
Norio Iwase, Donald Stanley, Jeffrey Strom
Algebr. Geom. Topol. 4 (2), 829-839, (2004) DOI: 10.2140/agt.2004.4.829
KEYWORDS: Lusternik–Schnirelmann category, Ganea conjecture, product formula, cone length, 55M30
Meirav Amram, David Goldberg
Algebr. Geom. Topol. 4 (2), 841-859, (2004) DOI: 10.2140/agt.2004.4.841
KEYWORDS: Galois cover, fundamental group, generic projection, Sieberg–Witten invariants, 14Q10, 14J80, 32Q55
Koji Fujiwara, Takashi Shioya, Saeko Yamagata
Algebr. Geom. Topol. 4 (2), 861-892, (2004) DOI: 10.2140/agt.2004.4.861
KEYWORDS: CAT(0) space, parabolic isometry, Artin group, Heisenberg group, geometric dimension, cohomological dimension, 20F67, 20F65, 20F36, 57M20, 53C23
Stefan Friedl
Algebr. Geom. Topol. 4 (2), 893-934, (2004) DOI: 10.2140/agt.2004.4.893
KEYWORDS: knot concordance, Casson–Gordon invariants, eta invariant, 57M25, 57M27, 57Q45, 57Q60
Stavros Garoufalidis
Algebr. Geom. Topol. 4 (2), 935-942, (2004) DOI: 10.2140/agt.2004.4.935
KEYWORDS: Whitehead double, loop filtration, Goussarov–Habiro, clovers, claspers, Kontsevich integral, 57N10, 57M25
Alan Robinson
Algebr. Geom. Topol. 4 (2), 943-960, (2004) DOI: 10.2140/agt.2004.4.943
KEYWORDS: partition complex, Lie superalgebra, 05E25, 17B60, 55P91
Tanya Cofer
Algebr. Geom. Topol. 4 (2), 961-1011, (2004) DOI: 10.2140/agt.2004.4.961
KEYWORDS: tight, contact structure, genus-2 surface, 57M50, 53C15
Inna Bumagin
Algebr. Geom. Topol. 4 (2), 1013-1040, (2004) DOI: 10.2140/agt.2004.4.1013
KEYWORDS: negatively curved groups, algorithmic problems, 20F67, 20F10
Jacob Hendricks
Algebr. Geom. Topol. 4 (2), 1041-1044, (2004) DOI: 10.2140/agt.2004.4.1041
KEYWORDS: thin position, knot width, 57M25, 57M27
Mikhail Khovanov
Algebr. Geom. Topol. 4 (2), 1045-1081, (2004) DOI: 10.2140/agt.2004.4.1045
KEYWORDS: knot, link, homology, quantum invariant, sl(3), 81R50, 57M27, 18G60
Naoko Kamada
Algebr. Geom. Topol. 4 (2), 1083-1101, (2004) DOI: 10.2140/agt.2004.4.1083
KEYWORDS: virtual knot theory, knot theory, 57M25, 57M27
Jonathan A Hillman
Algebr. Geom. Topol. 4 (2), 1103-1109, (2004) DOI: 10.2140/agt.2004.4.1103
KEYWORDS: indecomposable, Poincaré duality, $PD_3$–complex, 57P10, 55M05
Efstratia Kalfagianni
Algebr. Geom. Topol. 4 (2), 1111-1123, (2004) DOI: 10.2140/agt.2004.4.1111
KEYWORDS: Alexander polynomial, finite type invariants, hyperbolic knot, hyperbolic Dehn filling, volume., 57M25, 57M27, 57N16
Paolo Lisca, Gordana Matić
Algebr. Geom. Topol. 4 (2), 1125-1144, (2004) DOI: 10.2140/agt.2004.4.1125
KEYWORDS: transverse contact structures, Seifert three–manifolds, 57R17
Nathan M Dunfield, Stavros Garoufalidis
Algebr. Geom. Topol. 4 (2), 1145-1153, (2004) DOI: 10.2140/agt.2004.4.1145
KEYWORDS: knot, $A$–polynomial, character variety, Jones polynomial, 57M25, 57M27, 57M50
Julien Marche
Algebr. Geom. Topol. 4 (2), 1155-1175, (2004) DOI: 10.2140/agt.2004.4.1155
KEYWORDS: finite type invariants, Kontsevich integral, torus knots, Wheels, Wheeling, rationality, 57M27, 57M25, 57R56
Marta M Asaeda, Jozef H Przytycki, Adam S Sikora
Algebr. Geom. Topol. 4 (2), 1177-1210, (2004) DOI: 10.2140/agt.2004.4.1177
KEYWORDS: Khovanov homology, categorification, skein module, Kauffman bracket, 57M27, 57M25, 57R56
Magnus Jacobsson
Algebr. Geom. Topol. 4 (2), 1211-1251, (2004) DOI: 10.2140/agt.2004.4.1211
KEYWORDS: Khovanov homology, link cobordism, Jones polynomial, 57Q45, 57M25
Allen Hatcher, Karen Vogtmann
Algebr. Geom. Topol. 4 (2), 1253-1272, (2004) DOI: 10.2140/agt.2004.4.1253
KEYWORDS: automorphisms of free groups, homology stability, 20F65, 20F28, 57M07
Back to Top